Table of Contents
Algebra
Volume 2013 (2013), Article ID 102438, 4 pages
http://dx.doi.org/10.1155/2013/102438
Research Article

Bound on the Minimum Eigenvalue of -Matrices Involving Hadamard Products

1School of Finance, Shanghai University of Finance and Economics, Shanghai 200433, China
2Department of Applied Mathematics, Shanghai University of Finance and Economics, Shanghai 200433, China

Received 5 March 2013; Accepted 4 June 2013

Academic Editor: Sorin Dascalescu

Copyright © 2013 Kun Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H.-B. Li, T.-Z. Huang, S.-Q. Shen, and H. Li, “Lower bounds for the minimum eigenvalue of Hadamard product of an M-matrix and its inverse,” Linear Algebra and Its Applications, vol. 420, no. 1, pp. 235–247, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Fiedler and T. L. Markham, “An inequality for the Hadamard product of an M-matrix and an inverse M-matrix,” Linear Algebra and Its Applications, vol. 101, pp. 1–8, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Fang, “Bounds on eigenvalues of the Hadamard product and the Fan product of matrices,” Linear Algebra and Its Applications, vol. 425, no. 1, pp. 7–15, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. N. Shivakumar, J. J. Williams, Q. Ye, and C. A. Marinov, “On two-sided bounds related to weakly diagonally dominant M-matrices with application to digital circuit dynamics,” SIAM Journal on Matrix Analysis and Applications, vol. 17, no. 2, pp. 298–312, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. M. Zou, Y. Y. Jiang, J. K. Liu, and Y. M. Feng, “Bounds on the minimum eigenvalue of M-matrices,” Southeast Asian Bulletin of Mathematics, vol. 34, no. 6, pp. 1165–1169, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. H. Hardy, J. E. Littlewood, and G. Polyn, Inequalities, Cambridge University Press, Cambridage, UK, 1934.